Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some convolution inequalities and their applications
HTML articles powered by AMS MathViewer

by Daniel M. Oberlin PDF
Trans. Amer. Math. Soc. 354 (2002), 2541-2556 Request permission

Abstract:

We introduce a class of convolution inequalities and study the implications of these inequalities for certain problems in harmonic analysis.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B10
  • Retrieve articles in all journals with MSC (2000): 42B10
Additional Information
  • Daniel M. Oberlin
  • Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
  • Email: oberlin@math.fsu.edu
  • Received by editor(s): May 2, 2001
  • Received by editor(s) in revised form: June 21, 2001
  • Published electronically: November 30, 2001
  • Additional Notes: The author was partially supported by the NSF
  • © Copyright 2001 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 2541-2556
  • MSC (2000): Primary 42B10
  • DOI: https://doi.org/10.1090/S0002-9947-01-02921-X
  • MathSciNet review: 1885663